Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




212 Publications

2021 | Journal Article | IST-REx-ID: 10208
S. Goudarzi, M. Sharif, and F. Karimipour, “A context-aware dimension reduction framework for trajectory and health signal analyses,” Journal of Ambient Intelligence and Humanized Computing. Springer Nature, 2021.
View | Files available | DOI
 
2021 | Conference Paper | IST-REx-ID: 9253 | OA
G. Heiler et al., “Country-wide mobility changes observed using mobile phone data during COVID-19 pandemic,” in 2020 IEEE International Conference on Big Data, Atlanta, GA, United States, 2021, pp. 3123–3132.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9317 | OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” Discrete and Computational Geometry, vol. 65. Springer Nature, pp. 1296–1313, 2021.
View | Files available | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 9602 | OA
J. Pach and I. Tomon, “Erdős-Hajnal-type results for monotone paths,” Journal of Combinatorial Theory. Series B, vol. 151. Elsevier, pp. 21–37, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9649 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL approximations of isomanifolds,” Foundations of Computational Mathematics . Springer Nature, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10071 | OA
H. Adams, H. Kourimska, T. Heiss, S. Percival, and L. Ziegelmeier, “How to tutorial-a-thon,” Notices of the American Mathematical Society, vol. 68, no. 9. American Mathematical Society, pp. 1511–1514, 2021.
View | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 10413
D. Dikranjan, A. Giordano Bruno, H. P. Künzi, N. Zava, and D. Toller, “Generalized quasi-metric semilattices,” Topology and its Applications. Elsevier, 2021.
View | DOI | Download None (ext.)
 
2021 | Journal Article | IST-REx-ID: 10608 | OA
T. Weighill, T. Yamauchi, and N. Zava, “Coarse infinite-dimensionality of hyperspaces of finite subsets,” European Journal of Mathematics. Springer Nature, 2021.
View | Files available | DOI
 
2021 | Conference Paper | IST-REx-ID: 10367 | OA
C. Ilharco et al., “Recognizing multimodal entailment,” in 59th Annual Meeting of the Association for Computational Linguistics and the 11th International Joint Conference on Natural Language Processing, Tutorial Abstracts, Bangkok, Thailand, 2021, pp. 29–30.
View | Files available | DOI | Download Published Version (ext.)
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, “Reconfiguration problems,” IST Austria, 2020.
View | Files available | DOI
 

Search

Filter Publications